Doxycycline and waxing?

posted 3 years ago in Wellness
Post # 4
Member
2831 posts
Sugar bee
  • Wedding: September 2014

i had a bikini wax a month ago, and i bled a little from it. i’m not on any meds. i think bleeding can happen to anyone, medication or not.

 

Post # 6
Member
2831 posts
Sugar bee
  • Wedding: September 2014

@MrsTillerResq:  i think the skin on your face is much thinner. i wouldn’t be that concerned, to be honest. i mean, that area is sensitive. but i don’t think it’s as thin as on your face, you know?

Post # 7
Member
123 posts
Blushing bee
  • Wedding: June 2016

I’ll preface this by saying that I’m not a medical doctor and that I don’t have any qualifications to give medical advice.

 

That being said, my understanding is that the products that tend to cause thinning of the skin are topical steroid creams. Doxycycline is an antibiotic, NOT a steroid, so I wouldn’t expect that side effect.

 

It sounds like you’re on both a pill and cream form of doxycycline (Oracea is the branded name for the cream but the chemical in it should be doxycycline). My guess is that you’re taking the pill form and applying the cream to your face and not elsewhere on your body (ie the area to be waxed). Since you are presumably not even applying the cream to that part of your body it really shouldn’t be an issue. Even if you WERE putting it in the bikini area it probably wouldn’t be a problem.

 

But again, it never hurts to check with your derm. Smile

 

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors